# SDR FDEA202503140408

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 93,403 hours, 19,559 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AFA7113505
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO BILGE AREA LONGERON 46RIGHT SPLICE FITTING FOUND CRACK   BETWEEN STATION 1661-1681. LOWER CENTER CARGO BILGE AREA LONGERON 46RIGHT BETWEEN STATION 1661-1681   CRACKED SPLICE FITTING REMOVED AND REPLACED BY FABRICATED SPLICE PER MD-11 SRM 51-  33-01-0G. SPLICE FABRICATED PER DOUGLAS DRAWING AFA7113 REVISION J. REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100.
